Couldn't find what you looking for?

TRY OUR SEARCH!

Hello to all i am new to this discussion board and want to share my experience with this drug. I began taking 10 mg of cipralex (canadian name) 2 months ago and increased to 20 mg after 1 week. About a month ago i woke up with my left eye swollen shut and was treated for conjunctivitis but in the end it was not this. My eye continued to give me trouble and then other symptoms appeared. I began getting hives on my buttocks and extreme itching in my hands, legs and in other areas. Two days ago my lips swelled up like balloons and were painful. I was worried at this point and went to the hospital where i was seen right away and given a shot of epinephrine. I was given IV benadryl which reacted badly and was immediately stopped. (I should say that i have never had allergies in the past). Last night my face, neck and shoulders turned red and the areas where the tape from the IV and ecg pads were placed on me turned red in the exact patern of there placement. Needless to say i am freaking out as i think this could progress to anaphalaxys. I am a Nurse and i believe Cipralex is behind this. 

Rob

Loading...

I forgot to mention that i was taking cipralex for depression and anxiety and that it was working well for these issues. I have made a decision to stop taking the drug to see if my serious side effects disappear.

Rob

Reply

Loading...